# SDR AALA202412175094

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FORWARD GALLEY AREA FR 16 RIGHT HAND SIDE. REPAIRED FRAME PER EA 358565.
